| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Blurred Vision (2137); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgeon reported that intraocular lens was implanted procedure the patient experienced blurry vision, nauseous and poor subjective vision halos night vision.The iol was exchanged in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.(b)(4).